Semi θ-Continuity in Intuitionistic Fuzzy Topological Spaces
Hanafy, I.M., and Abd El-Aziz, A.M., and Salman, T.M., (2006) Semi θ-Continuity in Intuitionistic Fuzzy Topological Spaces. Bulletin of the Malaysian Mathematical Sciences Society, 29 (1). pp. 1-10. ISSN 0126-6705
Full text not available from this repository.
Official URL: http://math.usm.my/bulletin/pdf/v29n1/v29n1p1.pdf
Suez Canal University, Faculty of Education, Dept. of Mathematics.
This paper is devoted to the study of intuitionistic fuzzy topological spaces with specific attention to the strong forms of intuitionistic fuzzy continuity. Here we introduce intuitionistic fuzzy semi -continuity and intuitionistic fuzzy semi -open(closed) functions. Besides many properties and basic results, results related to the product of functions and the graph of functions are obtained.
2000 Mathematics Subject Classification: 54A99, 54C99 and 54E99
|Keywords:||Intuitionistic fuzzy set, Intutionistic fuzzy topological space, Intutionistic fuzzy semi θ-continuity.|
|Subjects:||Q Science, Computer Science|
Repository Staff Only: item control page